# SDR FDEA202405220714

- Difficulty date: May 22, 2024
- Submitted: May 23, 2024
- Operation: Air carrier
- Aircraft: N901FD
- Make and model: Boeing 757-2B7
- Aircraft serial: 27122
- Aircraft time: 59,420 hours, 28,146 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: 571186418240
- Condition: Damaged
- Location: Main Deck
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPT FLOORBOARD PANEL 251MVF BROKEN. FABRICATED ZONE 250 FLOORBOARD PANEL 251MVF ON VTMAE TRAVELER #T24/1755536 IAW   DWG SRZ-25-005 REVISION R, MAJOR REPAIR.
